# SDR SCNA20210915080

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 64,295 hours, 24,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 500d Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON FWD SIDE OF FRAME IS CRACKED BS 500D LBL 25 CARGO FLOOR. CRACK ON ANGLE FWD OF FRAME 500D LBL 25 FOUND TO BE OUT OF LIMITS IAW 5RM53-00-53-1A-2 REV 73. REMOVED AND REPLACED ANGLE IAW SRM 51-40-02-06-0 REV 73, BOEING DWG 143A7505 REV A.
